# SDR USAASA03109

- Difficulty date: September 5, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N719US
- Make and model: Airbus A319-112
- Aircraft serial: 1084
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

SEA - FLT 185 - EN ROUTE PHL-SEA, ON APPROACH, SMOKE BEGAN TO ENTER THE CABIN.  SMOKE DISSIPATED AND CLEARED OUT PRIOR TO LANDING.  DURING ROLL OUT, RECEIVED ECAM MESSAGE 'PACK 2 OVHT'.  TURNED OFF THE NR 2 PACK PER ECAM ACTION.  FLIGHT CONTINUED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLAEFD NR 2 PACK AIR CYCLE MACHINE.  LEAK AND OPERATIONALLY CHECKS OK.  (M)
